# SDR HEEA0014857

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3208H
- Make and model: Bell 212
- Aircraft serial: 31304
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 212075037101
- Condition: Sticking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR NEEDLE STICKS AND FLUCTUATES.
